The de Rham theorem for the noncommutative complex of Cenkl and Porter
Luis Fernando Mejias
International Journal of Mathematics and Mathematical Sciences, 2002, vol. 30, 1-30
Abstract:
We use noncommutative differential forms (which were first introduced by Connes) to construct a noncommutative version of the complex of Cenkl and Porter Ω ∗ , ∗ ( X ) for a simplicial set X . The algebra Ω ∗ , ∗ ( X ) is a differential graded algebra with a filtration Ω ∗ , q ( X ) ⊂ Ω ∗ , q + 1 ( X ) , such that Ω ∗ , q ( X ) is a ℚ q -module, where ℚ 0 = ℚ 1 = ℤ and ℚ q = ℤ [ 1 / 2 , … , 1 / q ] for q > 1 . Then we use noncommutative versions of the Poincaré lemma and Stokes' theorem to prove the noncommutative tame de Rham theorem: if X is a simplicial set of finite type, then for each q ≥ 1 and any ℚ q -module M , integration of forms induces a natural isomorphism of ℚ q -modules I : H i ( Ω ∗ , q ( X ) , M ) → H i ( X ; M ) for all i ≥ 0 . Next, we introduce a complex of noncommutative tame de Rham currents Ω ∗ , ∗ ( X ) and we prove the noncommutative tame de Rham theorem for homology: if X is a simplicial set of finite type, then for each q ≥ 1 and any ℚ q -module M , there is a natural isomorphism of ℚ q -modules I : H i ( X ; M ) → H i ( Ω ∗ , q ( X ) , M ) for all i ≥ 0 .
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/30/613828.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/30/613828.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:613828
DOI: 10.1155/S016117120200769X
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().